can anyone give me some advice ?i went to my pain management doctor today when my blood pressure was taken last month it was high 1st reading was 200 over 101 ... to day it was like 175 over 99.My pm doctor is really scaring me she says im in the range for a stroke ... that really has me so worried ..i dont wanna die ..not yet anyway. i am taking only 15 mg of lisonpril my doctor said i need to be on at least 40 mg an also a second blood pressure medicine does anyone know what 2nd blood pressure medicine will work wit lisonpril an how do i keep my blood pressure down ... i am really scared... i do live under alot of stress ... but right now i dont have any choice living in this stress.if i did i would be out.i dont eat unhealthy i just dont know what to do ... really scared... linda
Take care dear, these days many many high BP meds are available one better than the other, as suggested by Andres go get yourself checked up, & if possible seek a second opinion so that the doc could prescribe the best HBP med which is available.
Look after yourself, & take good care, be well & safe!
I agree with what maso said. I also know that when you're in pain it can make your blood pressure go up, and the more pain you're in the higher your blood pressure can get. So if you're in a lot of pain, that could at least partially explain your high BP. Could be a hundred other reasons as well, which is why I strongly agree with maso's suggestion about getting to a dr or ER asap and get some tests done, b/c that is a scary, dangerously high BP
To add to what others have said, pain medications are supposed to make your BP go down. I wonder if you are receiving adequate pain relief? That is very important. That is the most important thing to ask yourself and maybe your pain doctor can help deal with that issue which would help your BP.
If you need to be on 2 BP meds, it could greatly help it go down as my Mother was on 2 for a few years after getting high readings like yours and in the past 2yrs or more has been taken off of one and had the other lowered a lot as even in stress she finally had it under control.
Her doctor also prescribed Xanax for her anxiety in a low dose and her doctor actually wanted her on it for her high BP but it has helped both that and anxiety that was causing it to be that bad. It must be written for anxiety as a doctor can't write it for high BP alone.
I agree a 2nd opinion and more testing won't harm you and maybe your family doctor should get involved as a pain doctor is really there for your pain as I would trust my family doctor for other health issues which are related to your pain also.
I can't recommend that you do exactly what my Mom did as she wasn't in chronic pain but a tremendous amount of stress and anxiety however in chronic pain we also suffer from higher levels of stress and anxiety which only increases the amount of pain we are in also.
You said you have no choice to but to live with stress but actually there are ways of handling it or dealing with it better because of your chronic pain and not wanting it to go up and we each have different lives but how stress plays a role in more pain is a fact.
I hope this helps you to see a bigger picture than just your BP and hopefully your pain doctor does or will ensure you are taken care of to get adequate pain relief.
No medication will ever give you total pain relief but it has to be managed as it will cause other health problems if not.
lindagail1965, I had the same problems. My heart DR. put me on 180mg of Cardizem CD of the morning, Lisinipril 10mg at noon, and another 180mg of Cardizem CD in the evening. This has worked wonders for me! By the way, My heart is PERFECT! My pain levels were shooting my BP up. Go see your family Physician, NOW, before you do have a Heartattack! Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure problem. My age is 49 and weight is 82kg and height is 5.7. Suggest me medicine?
Posted 13 May 2011 • 1 answer
Posted 12 May 2012 • 1 answer
Posted 14 Jun 2012 • 4 answers
Posted 18 Jun 2012 • 1 answer
Posted 5 Mar 2013 • 1 answer